# SDR 99ZZZX4526

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Failed
- Location: Brake Assy
- Part time: 604 hours
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, P/N 2-1585, FAILED PREMATURELY.  NR 1 STATOR BROKEN IN TWO PIECES.  STATOR TANGS BROKEN AND BINDING IN TORQUE TUBE KEY SLOTS DAMAGING BEYOND SERVICEABLE LIMITS.  THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSY SHOULD LAST 2,500 CYCLES.
